MAUDE Adverse Event Report: NEODENT - JJGC S.A. EXTERNAL HEX ZYGOMATIC IMPLANT 45.0; ENDOSSEOUS DENTAL IMPLANT

NEODENT - JJGC S.A. EXTERNAL HEX ZYGOMATIC IMPLANT 45.0; ENDOSSEOUS DENTAL IMPLANT
Catalog Number 109.452
Medical Device Problem Code Failure to Osseointegrate (1863)
Health Effect - Clinical Code Tissue Damage (2104)
Date of Event 03/08/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Exemption number: e2015015.
 
Event or Problem Description
The clinician reported that nearly 5 months after the dental implant was placed in ada site 13 in the mouth, the implant had not achieved osseointegration in type iii bone.Primary stability was achieved.The product will be forwarded to the manufacturer for investigation.There were no reported complications.
 
Additional Manufacturer Narrative
Exemption number: e2015015.After the evaluation was noticed that the item received is different from the item reported.Therefore, the lot number was not considered.
 
Event or Problem Description
The clinician reported that nearly 5 months after the dental implant was placed in (b)(6) site 13 in the mouth, the implant had not achieved osseointegration in type iii bone.Primary stability was achieved.The product will be forwarded to the manufacturer for investigation.There were no reported complications.(b)(4).
 
Additional Manufacturer Narrative
 
Event or Problem Description
The clinician reported that nearly 5 months after the dental implant was placed in ada site 13 in the mouth, the implant had not achieved osseointegration in type iii bone.Primary stability was achieved.The product will be forwarded to the manufacturer for investigation.There were no reported complications.(b)(4).

Brand Name
EXTERNAL HEX ZYGOMATIC IMPLANT 45.0
Common Device Name
ENDOSSEOUS DENTAL IMPLANT
Manufacturer (Section D)
NEODENT - JJGC S.A.
av. juscelino kubitschek de
oliveira, 3291 cic
curitiba PR 81270 -200
BR  81270-200
MDR Report Key7518664
Report Number3008261720-2018-02241
Device Sequence Number11076360
Product Code DZE
UDI-Device Identifier07898237567327
UDI-Public07898237567327
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
K141777
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2018
Reporter Type Manufacturer
Report Source distributor,foreign
Initial Reporter Occupation Dentist
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/29/2018
Report Date (Section F) 04/24/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/27/2020
Device Catalogue Number109.452
Device Lot Number77429
Other Device ID Number07898237567327
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/10/2018
Was the Report Sent to FDA? No
Distributor Facility Aware Date11/09/2018
Device Age1 MO
Event Location Other
Date Report to Manufacturer04/24/2018
Initial Date Received by Manufacturer 04/24/2018
Supplement Date Received by Manufacturer07/10/2018
07/10/2018
Initial Report FDA Received Date05/16/2018
Supplement Report FDA Received Date08/29/2018
11/09/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;